Correction to: British Journal of Cancer (2017) 116, 1402–1407. doi:https://doi.org/10.1038/bjc.2017.119; published online 25 April 2017
The authors would like to add Dr Rose Parkinson to the author list. She now appears in the author list, and her affiliation is also provided, above.
The authors would like to change the acknowledgments to the following:
‘We thank the patients and their families for participating in this study and the clinical staff at Johns Hopkins and MD Anderson Cancer Center for their clinical care and data collection.’
The authors would also like to correct Table 2; the updated table is shown below. To reflect the updated table, the authors would also like to make changes to the ‘Adverse events’ section of the Results. The second sentence of the second paragraph should now read:
‘Treatment-related toxicities were predominantly of mild or moderate severity, with the most common events including rash (76% of patients), hypertension (60%), nausea or vomiting (64%), fatigue (60%), diarrhoea (60%), and thrombocytopenia (40%).’
Despite the changes to Table 2 and the associated text, the authors state that the conclusions put forth in this article, including the safety of this regimen, remain unchanged.
This work is published under the standard license to publish agreement. After 12 months the work will become freely available and the license terms will switch to a Creative Commons Attribution-NonCommercial-Share Alike 4.0 Unported License.
The online version of the original article can be found at https://doi.org/10.1038/bjc.2017.119
About this article
Cite this article
Shroff, R., Yarchoan, M., O'Connor, A. et al. Erratum: The oral VEGF receptor tyrosine kinase inhibitor pazopanib in combination with the MEK inhibitor trametinib in advanced cholangiocarcinoma. Br J Cancer 118, e2 (2018) doi:10.1038/bjc.2017.418